MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67N030
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-test the cuff would not inflate.No patient injury or involvement was reported.
 
Additional Manufacturer Narrative
One sample was received at the investigation site in used condition without its original packaging accompanied by the certificate of decontamination.During visual inspection there was no damage found.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.There is not root cause since the complaint was not confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BIVONA TUBES NEO/PED TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15410056
Report Number3012307300-2022-18885
Device Sequence Number17828824
Product Code JOH
UDI-Device Identifier15021312006216
UDI-Public15021312006216
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2024
Device Model Number67N030
Device Catalogue Number67N030
Device Lot Number3802183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown